# SDR ASOA201001708

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,513 hours, 11,316 cycles
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT TRACK ON LT SIDE JUST AFT OF EXIT ROW 12AB DAMAGED.  R & R PHOTOLUMINESCENT TRACKS ON LT SIDE JUST AFT EXIT ROW 12AB IAW AMM 33-51-01.
